Alert archive / Wisconsin / Small Craft Advisories in 2020
Small Craft Advisory 39, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 28, 2020, 5:22 AM CDT. It took effect at Apr 28, 2020, 10:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2020, 5:22 AM CDT (10:22 UTC)
- In effect from
- Apr 28, 2020, 10:00 PM CDT
- Expired
- Apr 29, 2020, 4:53 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
401 WHUS73 KGRB 281022 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 522 AM CDT Tue Apr 28 2020 LMZ563-565-567-281130- /O.CAN.KGRB.MF.Y.0006.000000T0000Z-200428T1500Z/ Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- 522 AM CDT Tue Apr 28 2020 ...DENSE FOG ADVISORY IS CANCELLED... A marine dense fog advisory was inadvertently issued for the Lake Michigan waters to mid-lake. $$ LMZ521-522-541>543-281830- /O.CON.KGRB.MF.Y.0006.000000T0000Z-200428T1500Z/ /O.NEW.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 522 AM CDT Tue Apr 28 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, northeast to north winds 15 to 25 kts with gusts over 30 kts, and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan. * WHERE...Bay of Green Bay South of a line from Cedar River Michigan to Rock Island Passage and Nearshore Waters of Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Small Craft Advisory, from 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ Kieckbusch
7 follow-up statements
141 WHUS73 KGRB 281029 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 529 AM CDT Tue Apr 28 2020 LMZ521-522-541>543-281830- /O.CON.KGRB.MF.Y.0006.000000T0000Z-200428T1500Z/ /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 529 AM CDT Tue Apr 28 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, northeast to north winds 15 to 25 kts with gusts over 30 kts, and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan. * WHERE...Bay of Green Bay South of a line from Cedar River Michigan to Rock Island Passage and Nearshore Waters of Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Small Craft Advisory, from 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ Kieckbusch
334 WHUS73 KGRB 281455 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 955 AM CDT Tue Apr 28 2020 LMZ521-522-541>543-282300- /O.EXT.KGRB.MF.Y.0006.000000T0000Z-200428T1700Z/ /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 955 AM CDT Tue Apr 28 2020 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, northeast to north winds 15 to 25 kts with gusts over 30 kts, and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan. * WHERE...Bay of Green Bay South of a line from Cedar River Michigan to Rock Island Passage and Nearshore Waters of Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...For the Dense Fog Advisory, until noon CDT today. For the Small Craft Advisory, from 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ JS
679 WHUS73 KGRB 281707 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1207 PM CDT Tue Apr 28 2020 LMZ521-522-541>543-290115- /O.EXP.KGRB.MF.Y.0006.000000T0000Z-200428T1700Z/ /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1207 PM CDT Tue Apr 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...Northeast to north winds 15 to 25 kt with gusts over 30 knots, and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...From 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
996 WHUS73 KGRB 281800 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 100 PM CDT Tue Apr 28 2020 LMZ542-543-290200- /O.NEW.KGRB.MF.Y.0007.200428T1800Z-200429T1500Z/ /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 100 PM CDT Tue Apr 28 2020 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts over 30 kt and waves 5 to 8 ft. * WHERE...Sturgeon Bay to Sheboygan WI. * WHEN...For the Dense Fog Advisory, until 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LMZ521-522-541-290200- /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 100 PM CDT Tue Apr 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...Northeast winds 15 to 25 kt with gusts over 30 kts, and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage, and Lake Michigan nearshore waters from Rock Island Passage to Sturgeon Bay WI. * WHEN...From 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
621 WHUS73 KGRB 282017 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 317 PM CDT Tue Apr 28 2020 LMZ542-543-290430- /O.CON.KGRB.MF.Y.0007.000000T0000Z-200429T1500Z/ /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 317 PM CDT Tue Apr 28 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less at times. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts over 30 kt and waves 6 to 10 ft. A few gale force gusts to 35 kts possible on Wednesday afternoon. * WHERE...Sturgeon Bay to Sheboygan WI. * WHEN...For the Dense Fog Advisory, until 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LMZ521-522-541-290430- /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 317 PM CDT Tue Apr 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...Northeast winds 15 to 25 kt with gusts over 30 kts, and waves 4 to 7 ft on the bay and 5 to 8 ft on Lake Michigan. A few gale force gusts possible late tonight through Wednesday afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage, and Lake Michigan nearshore waters from Rock Island Passage to Sturgeon Bay WI. * WHEN...From 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
087 WHUS73 KGRB 290206 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 906 PM CDT Tue Apr 28 2020 LMZ542-543-291015- /O.CON.KGRB.MF.Y.0007.000000T0000Z-200429T1500Z/ /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 906 PM CDT Tue Apr 28 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one mile or less at times. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts over 30 kt and waves 6 to 10 ft. A few gale force gusts to 35 kts possible on Wednesday afternoon. * WHERE...Sturgeon Bay to Sheboygan WI. * WHEN...For the Dense Fog Advisory, until 10 AM CDT Wednesday. For the Small Craft Advisory, from 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LMZ521-522-541-291015- /O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 906 PM CDT Tue Apr 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Northeast winds 15 to 25 kt with gusts over 30 kts, and waves 4 to 7 ft on the bay and 5 to 8 ft on Lake Michigan. A few gale force gusts possible late tonight through Wednesday afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage, and Lake Michigan nearshore waters from Rock Island Passage to Sturgeon Bay WI. * WHEN...From 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
495 WHUS73 KGRB 290953 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 453 AM CDT Wed Apr 29 2020 LMZ542-543-291800- /O.UPG.KGRB.SC.Y.0039.000000T0000Z-200430T1200Z/ /O.NEW.KGRB.GL.W.0009.200429T0953Z-200430T1800Z/ /O.EXT.KGRB.MF.Y.0007.000000T0000Z-200429T1800Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 453 AM CDT Wed Apr 29 2020 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY... ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...For the Gale Warning, north winds 20 to 30 kts with gusts to 35 to 40 kts and waves building to 8 to 12 ft. For the Dense Fog Advisory, dense fog will reduce visibility to less than one mile. * WHERE...Lake Michigan from Sturgeon Bay to Sheboygan WI. * WHEN...For the Gale Warning, until 1 PM CDT Thursday. For the Dense Fog Advisory, until 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. Low visibility in fog will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LMZ521-522-541-291800- /O.UPG.KGRB.SC.Y.0039.000000T0000Z-200430T1200Z/ /O.NEW.KGRB.GL.W.0009.200429T0953Z-200430T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 453 AM CDT Wed Apr 29 2020 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY... * WHAT...Northeast to north winds 20 to 30 kts with gale force gusts to 35 to 40 kts. Waves building to 5 to 7 ft on the bay, and 6 to 10 fr on Lake Michigan. * WHERE...Green Bay south of a line from Cedar River to Rock Island Passage. Lake Michigan from Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 1 PM CDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kieckbusch
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 4:35 AM CDT, 47 minutes earlier.
Area forecast discussion, Apr 28, 4:35 AM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 435 AM CDT Tue Apr 28 2020 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 435 AM CDT Tue Apr 28 2020 Short on time this morning due to comms issues that had us out of commission until 2 am, so will keep this brief, and just focus on changes and headlines. Dense fog advisory was issued by WFO-MKX earlier, when we were on service backup, and that remains on track, as VSBYs are 1/4-1/2SM at most observation sites. Will continue the dense fog advisory for land and marine areas through 10 am today. Models appear to have trended a bit faster with the arrival of the precipitation today, so will ramp up pops a bit quicker in the late morning and early afternoon. The main bulk of the rain (0.50-0.75 inch) this afternoon into tonight, with dry slotting causing showers to become scattered over c/ec WI overnight. Mainly light showers will remain on Wednesday, with a decreasing trend anticipated from nw to se during the day. The best chance of thunder appears to be across c/ec WI this afternoon into tonight, though elevated instability looks fairly weak. SPC has a marginal risk of severe into our far southwest counties, as a warm front attempts to lift into the area this afternoon. With a decent set-up for strong NE/NNE winds tonight into Wednesday, have opted to issue a Lakeshore Flood Advisory for Marinette/Oconto/Brown counties from this evening through Wednesday evening. .LONG TERM...Wednesday Night Through Monday Issued at 435 AM CDT Tue Apr 28 2020 The main highlight from this forecast period is the continuation of precipitation and gusty winds Wednesday night into Thursday, followed by a warmer and drier pattern for the weekend. Wednesday night through Thursday...An upper-level cut-off low will be centered over eastern Illinois, northern Indiana, and southern Lake Michigan Wednesday night, while the surface low pressure system will be centered over lower Michigan. Signs continue to point to the upper-level low slowing as it moves northeast into southwestern Lower Michigan. As a result, the low will strengthen and keep a tight pressure gradient over the forecast area. Gusty north surface winds are expected to prevail Wednesday night through Thursday evening. The gusty winds could pose a threat for flooding and erosion along the shoreline of the Bay of Green Bay and along Lake Michigan. In addition to the gusty winds, showers are likely to continue through Thursday afternoon, but remain confined along eastern Wisconsin. However, model guidance continues to struggle with the end time for the precipitation. Therefore, it is possible the showers could end earlier or possibly even later during Thursday evening. Rest of the extended...Upper-level ridging will build into the region for Friday keeping conditions dry and allowing high temperatures to rise to the 60s for most locations. By Friday night, a weak cool front will attempt to bring some light showers to the forecast area sometime between Friday night and Saturday morning. While little cooling is expected from this frontal passage, temperatures for Saturday will be able to rebound by the afternoon. High temperatures on Saturday look to range between the middle 60s to the lower 70s, with cooler readings in the upper 50s to lower 60s along the lakeshore. Conditions for Saturday night through the rest of the extended look to remain dry. && .AVIATION...for 06Z TAF Issuance Issued at 1045 PM CDT Mon Apr 27 2020 Low clouds and fog will continue to develop during the overnight hours with abundant moisture on the ground coupled with light winds and mostly clear skies. The fog may be locally dense along with IFR CIGS or lower at many locations across the region. The low clouds and fog will gradually improve Tuesday morning. A low pressure system passing to the south will bring showers and a return to MVFR/IFR conditions Tuesday afternoon and evening. Some thunder is also possible, however confidence is not high enough to include in this set of TAFs. && .GRB WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CDT this morning for WIZ005- 010>013-018>022-030-031-035>040-045-048>050-073-074. Lakeshore Flood Advisory from 10 PM this evening to 10 PM CDT Wednesday for WIZ039-073-074. && SHORT TERM.....Kieckbusch LONG TERM......Hykin AVIATION.......Kurimski
Hazardous weather outlook, Apr 28, 5:00 AM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 500 AM CDT Tue Apr 28 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 500 AM CDT Tue Apr 28 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Dense fog is expected to pose a hazard to motorists this morning, with visibilities down to 1/4 mile or less. There is a chance of thunderstorms this afternoon and night, especially over central and east central Wisconsin. The storms are not expected to be severe, but could produce small hail. Gusty northeast winds tonight could result in lakeshore flooding, especially along the bayshore from Marinette to Oconto to Green Bay. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Gusty northeast to north winds Wednesday and Thursday may result in additional flooding and erosion, especially along the shores of the Bay of Green Bay. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any occurrences of lakeshore flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-291000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 500 AM CDT Tue Apr 28 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Dense fog is expected early this morning, with visibilities down to one mile or less. Conditions hazardous to small craft are likely tonight, as strong northeast winds develop. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Conditions hazardous to small craft are likely Wednesday and Thursday. A few gusts to near gale force are possible Wednesday. Kieckbusch/Hykin
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:46 PM CDT | Marine Dense Fog Advisory | GRB | 15 hr | |
| Apr 28, 12:52 AM CDT | Dense Fog Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 10 hr |
| Apr 28, 4:46 AM CDT | Lakeshore Flood Advisory | GRB | Brown, Door, Kewaunee, Marinette, Oconto | 56 hr |
| Apr 28, 1:00 PM CDT | Marine Dense Fog Advisory | GRB | 21 hr |
Nearby
Small Craft Advisories in Wisconsin, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.